# SDR 20001218SH011

- Difficulty date: October 4, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N1766U
- Make and model: Cessna T210N
- Aircraft serial: 21064741
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 12326241
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 5,541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, PILOT NOTED LEFT STABILIZER BRACKET BROKEN.  SUBMITTER RECOMMENDED CLOSE INSPECTION OF THIS AREA DURING PRE-FLIGHT, 100-HOUR, ANNUAL INSPECTIONS, AND TO C/W CESSNA SE 84-17.  (X)
